# SDR CALA0001743

- Difficulty date: November 13, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN AFT MOST LEFT RIB AT FASTENER HOLE OF VERTICAL STABILIZER SADDLE FAIRING.  THE RIB WAS REMOVED AND THE CRACK WAS STOP DRILLED IAW SRM 51-30-2 AND 55-01.  A DOUBLER AND RIB WERE INSTALLED IAW SRM 55-01, 51-30-2, AND 51-30-5.
